MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X  EP SYSTEM FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X  EP SYSTEM FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was no connection to the field frame generator which resulted in a delay.The procedure was delayed approximately 45 minutes while another field frame generator and field frame connector cable were acquired from a secondary system within the facility.Further troubleshooting revealed that the field frame generator and field frame connector cable in question did not communicate with the ensite x system.The secondary field frame generator and field frame connector cable connected appropriately and were used to complete the case successfully without issue.
 
Additional Manufacturer Narrative
One ensite x ep system field frame was received.Evaluation testing was unsuccessful as the field frame was connected to the test station and no communication was established.Based on the information and investigation provided to abbott, the root cause was isolated to open electrical circus within the field frame.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformance associated with the reported event were identified.

Brand Name
ENSITE X  EP SYSTEM FIELD FRAME
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17072564
Report Number2184149-2023-00118
Device Sequence Number20501483
Product Code DQK
UDI-Device Identifier05415067032195
UDI-Public05415067032195
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-FF-01
Device Catalogue NumberENSITE-FF-01
Device Lot Number8736164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown